# SDR R61A201212040700

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 11,919 hours, 7,748 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 19013180002
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE WORKED DEFERRED ITEM RIGHT ENGINE PYLON HEAT SHIELD GRILL HAS CRACK.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE HEAT SHIELD GRILL IAW EMB 190 SRM 51-40-02, AND 51-42-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.   ***CORRECTED UNIQUE CONTROL NUMBER TO R61A201212040700.  PLEASE DISREGARD R61A2012040700.****
